# SDR MASA2010051100487

- Difficulty date: May 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 18,165 hours, 12,256 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CAUTION IN FLIGHT.  MX PLACED ON MEL PROX SENSORS ON REQ.  R2 PX101.
